Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


Posting to the communities has been restored. Our technical team is still completing ongoing maintenance, and you may experience some technical problems.Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Lost my sex drive
36andneedhelp posted:
I am a 36 year old healthy and active male and my sex drive is completely gone. It is difficult for me to get and stay hard even with my gf trying to stimulate me. I used to have no problem getting an erection but it seems around a month ago everything just stopped working. I love sex but just have not felt the urge I used to feel please help
Was this Helpful?
0 of 0 found this helpful
nohard responded:
Hi To try and help can you think of any think that may of happened, have you gone on any meds, any kind of illness.
I got something like the same from very bad night sweats, which did lead to ED,
Anything would be a help.
36andneedhelp replied to nohard's response:
No illness or meds. I did start taking a preworkout supplement which I have since stop taking. I am in a bit of a stressful time w a marriage that is ending. But I have noticed I having night sweats lately. I can occasionally get an erection but it is not like before. Is this something I should talk to a doctor about.
nohard replied to 36andneedhelp's response:
Hi Then from what your saying it could be the stress, its a real sex killer.
My nights sweats we like, a flood you could have sailed me out of the bed, this went on for 3 weeks.
You may just have to wait till thing get back to normal, but in the mean time google natural ways out of stress, you could find some help to de-stress your self.
If your still getting nocturnal erections or morning woods, then its just the stress.

Good Luck
billnjenn replied to 36andneedhelp's response:
to answer your last question, probably.
You may want to give it a couple more weeks and see if your condition is returning to what was normal for you. If not I would see a doctor.
During those weeks you can try dealing with the stress better with some relaxation techniques.
Make sure you take information about the supplements with you if you see a doctor as many have side effects that you describe.
There are also simple tests to see if you have erections during your sleep that would help eliminate some possible problems.
But at your age, this is not typical and I would not wait too long to see a physician. A couple weeks to see if stopping the supplements and dealing with the stress have changed anything.
dfromspencer replied to 36andneedhelp's response:

My brother had something similar happen to him. After many different tests, many different doctors, and many different clinics and hospitals, they finally found out what it was! He had a mas on his pituitary gland?! It is a delicate operation, he made it through that, and is now getting a reaction from Levitra. He can finally have sex with his fianc? once again! Oohwee, some of the fights they used to have, would of curled your hair! But, thankfully, they both loved each other enough to weather the storm! They signed the application for the marriage license two days ago, so any day now?!!!

I wish you tons of luck with this!!!! Stay positive!!!


Helpful Tips

pain having sex
Try putting a pillow under your hips. Lubricate is important. Good luck More
Was this Helpful?
0 of 0 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit Dr. Becker-Phelps' website